# SDR MWEA99542

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910414501
- Condition: Damaged
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR GEARED TAB CENTER ATTACHMENT BEARING IS EXCESSIVELY WORN.  MTC REPLACED BEARING, FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR ON TAB SURFACE SKIN.
